# SDR FDEA202312091934

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 767-300
- Aircraft serial: 66869
- Aircraft time: 1,881 hours, 923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1411383018
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PER WRI 53-30/0922, DURING BIRD STRIKE INSPECTION,  FOUND DENTS LOCATED FWD OF CAPTAINS  WINDSHIELD AFT OF RADOME. REPLACED SKIN PANEL 141T3830-18REF E.A. H-5330-T0377384 REV. C PT 2 AND SRM STANDARD PRACTICES. REF W.O. 87715 NR 52 FOR WORK ACCOMPLISHED.
